Oscillation of the Solutions of Neutral Type Hyperbolic Differential Equations
Mathematica balkanica, Tome 5 (1991) no. 2, p. 121
Cet article a éte moissonné depuis la source Mathematicac Balkanica website
@article{MABA_1991_5_2_a5,
author = {D. P. Mishev},
title = {Oscillation of the {Solutions} of {Neutral} {Type} {Hyperbolic} {Differential} {Equations}},
journal = {Mathematica balkanica},
pages = {121},
year = {1991},
volume = {5},
number = {2},
url = {http://geodesic.mathdoc.fr/item/MABA_1991_5_2_a5/}
}
D. P. Mishev. Oscillation of the Solutions of Neutral Type Hyperbolic Differential Equations. Mathematica balkanica, Tome 5 (1991) no. 2, p. 121. http://geodesic.mathdoc.fr/item/MABA_1991_5_2_a5/